Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 455--457

Drug-induced acute pancreatitis: A rare manifestation of an incomplete źDQ╗dapsone syndromeźDQ╗

Anup K Das, Qaiser Jawed 
 Department of Medicine, Assam Medical College, Dibrugarh, Assam, India

Correspondence Address:
Anup K Das
Department of Medicine, Assam Medical College, Dibrugarh, Assam
India

Drug-induced acute pancreatitis (AP) is under-reported, and a large number of drugs are listed as offenders, but are often overlooked. Knowledge about the possible association of medications in causing AP is important, and needs a high index of suspicion, especially with drugs that have been reported to be the etiology only rarely. Dapsone, a commonly used drug, can cause various hypersensitivity reactions including AP collectively called źDQ╗dapsone syndrome.źDQ╗ Here, we report dapsone-induced AP in a young man. Our case shows certain dissimilarities like associated acute renal failure and acute hemolysis not previously described.


How to cite this article:
Das AK, Jawed Q. Drug-induced acute pancreatitis: A rare manifestation of an incomplete "dapsone syndrome".Indian J Pharmacol 2014;46:455-457


How to cite this URL:
Das AK, Jawed Q. Drug-induced acute pancreatitis: A rare manifestation of an incomplete "dapsone syndrome". Indian J Pharmacol [serial online] 2014 [cited 2023 Mar 27 ];46:455-457
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=4;spage=455;epage=457;aulast=Das;type=0